Reliable passive control for singular systems with time-varying delays

Title
Reliable passive control for singular systems with time-varying delays
Author(s)
박주현오쟁광H. Su[H. Su]J. Chu[J. Chu]
Keywords
ROBUST STABILITY; STABILIZATION; DISCRETE; PASSIFICATION; DESIGN
Issue Date
201309
Publisher
ELSEVIER SCI LTD
Citation
JOURNAL OF PROCESS CONTROL, v.23, no.8, pp.1217 - 1228
Abstract
In this paper, the problem of reliable passive control is investigated for singular systems with time-varying delays. The aim of the addressed reliable passive control problem is to design a state feedback controller such that, for all possible actuator failures, the resultant closed-loop system is regular, impulse-free, exponentially stable, and passive. A delay-dependent condition is established to guarantee the considered system to be regular, impulse-free, exponentially stable, and passive. Based on the derived condition, the reliable passive control problem is solved, and an explicit expression for the desired controller is given. Numerical examples are provided to demonstrate the effectiveness and feasibility of our results. (C) 2013 Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/29060http://dx.doi.org/10.1016/j.jprocont.2013.07.009
ISSN
0959-1524
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE